Alert archive / California / Tornado Warnings in 2025

Tornado Warning 2, NWS Los Angeles, CA

October 13, 2025San Luis Obispo County, California

NWS Los Angeles, CA issued this tornado warning at Oct 13, 2025, 11:21 PM PDT for San Luis Obispo County, California. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2025, 11:21 PM PDT (06:21 UTC)
Expired
Oct 14, 2025, 12:15 AM PDT
In force
54 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County San Luis Obispo County, CA

The radar

The Vandenberg AFB radar (KVBX), 43 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 11:14 PM PDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 6.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2025-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2025-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

214 
WFUS56 KLOX 140621
TORLOX
CAC079-140715-
/O.NEW.KLOX.TO.W.0002.251014T0621Z-251014T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service OXNARD CA
1121 PM PDT Mon Oct 13 2025

The National Weather Service in OXNARD has issued a

* Tornado Warning for...
  South central San Luis Obispo County in southwestern California...

* Until 1215 AM PDT.

* At 1121 PM PDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 8 miles southwest of 
  Morro Bay to 23 miles southwest of Pismo Beach, moving northeast 
  at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* Locations impacted include...
  San Luis Obispo...
  Pismo Beach...
  Arroyo Grande...
  Nipomo...
  Grover Beach...
  Guadalupe...
  Oceano...
  Avila Beach...
  Diablo Canyon...
  Shell Beach...
  and Baywood-Los Osos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3530 12088 3536 12072 3499 12044 3499 12051
      3497 12055 3496 12063 3497 12065 3503 12063
      3514 12064 3517 12070 3518 12075 3517 12076
      3522 12087 3524 12090
TIME...MOT...LOC 0621Z 216DEG 28KT 3526 12093 3494 12097 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schoenfeld/Cohen/Phillips
2 follow-up statements
472 
WWUS56 KLOX 140648
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1148 PM PDT Mon Oct 13 2025

CAC079-140715-
/O.CON.KLOX.TO.W.0002.000000T0000Z-251014T0715Z/
San Luis Obispo CA-
1148 PM PDT Mon Oct 13 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM PDT FOR SOUTH
CENTRAL SAN LUIS OBISPO COUNTY...

At 1148 PM PDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Morro Bay to 11 miles
west of Pismo Beach, moving northeast at 20 mph.

HAZARD...TORNADO.

SOURCE...Radar indicated rotation.

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

Locations impacted include...
San Luis Obispo...
Pismo Beach...
Arroyo Grande...
Nipomo...
Grover Beach...
Guadalupe...
Oceano...
Shell Beach...
and Avila Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3524 12073 3525 12065 3499 12044 3499 12051
      3497 12055 3496 12063 3497 12065 3503 12063
      3514 12064 3517 12070 3518 12073
TIME...MOT...LOC 0648Z 216DEG 28KT 3542 12078 3510 12082 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schoenfeld/Cohen/Phillips
722 
WWUS56 KLOX 140715
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1215 AM PDT Tue Oct 14 2025

CAC079-140725-
/O.EXP.KLOX.TO.W.0002.000000T0000Z-251014T0715Z/
San Luis Obispo CA-
1215 AM PDT Tue Oct 14 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL SAN LUIS OBISPO COUNTY HAS
EXPIRED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, a Severe Thunderstorm Warning remains in effect 
for the area. 

A Severe Thunderstorm Watch remains in effect until 600 AM PDT for
southwestern California.

LAT...LON 3524 12073 3525 12065 3499 12044 3499 12051
      3497 12055 3496 12063 3497 12065 3503 12063
      3514 12064 3517 12070 3518 12073
TIME...MOT...LOC 0715Z 216DEG 28KT 3558 12064 3526 12068 

$$

Schoenfeld/Cohen/Phillips

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Oct 13, 8:18 PM PDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 13, 8:18 PM PDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
818 PM PDT Mon Oct 13 2025

.SYNOPSIS...13/728 PM.

A rare October storm system will bring widespread rain tonight
through Tuesday, with a threat of pockets of heavy rain and
thunderstorms. There is a significant risk of debris flows, road
flooding, and isolated wind damage. Temperatures will remain well
below normal through Wednesday, with steady warming to follow
through the weekend.

&&

.SHORT TERM (MON-THU)...13/751 PM.

***UPDATE***

The heavy-weight October storm has entered Monterey County and is
poised to start its run through the forecast area. Some light pre
frontal showers have already popped up across the 4 county area
with even LAX reporting some light rain falling. The latest high
rez mdl runs confirm the current forecast with frontal passage
and attendant heaviest rain will occur over SLO county between
10pm and 2am; SBA county midnight to 4am; VTA county 3am to 7am
and LA county from 6am to 10 am.

There has been no forecast decrease in intensity of this storm and
many if not all of the recent burn areas will likely experience
some form of flooding/debris flows. A FLASH FLOOD WATCH remains in
effect for all 1st and 2nd year burn scars through Tuesday
afternoon.

***From Previous Discussion***

A rare and very potent storm system remains on track to affect
the area tonight through tomorrow, with lingering showers possible
into early Wednesday. All areas will see rain. Some areas will
see short bursts of heavy rain, although it remains difficult to
predict exactly where. South-facing slopes and foothills have the
highest chance of seeing those heavy bursts, but they can happen
anywhere.

Rainfall totals remain on target, with 0.75 and 1.50 inches
common, except 2.00 to 4.00 inches in the favorable south facing
slopes and anywhere those heavy bursts form. An isolated reading
of 5 inches is on the table, especially over the San Gabriels
where computer projections show the highest totals. Peak rainfall
rates of 0.33 to 0.66 inches per hour will be common, which
should be enough to cause plenty of minor road issues and heavy
traffic for the Tuesday morning commute - as well as shallow
debris flows impacting a few roads near a burn scar. A few lanes
or offramps could be flooded. Rockslides in canyon roads are
nearly certain. Isolated rates to around 1.00 inches per hour are
also likely, but again not exactly sure where. Wherever those
occur, impacts will be locally amplified. If they occur in an
urban area, several lanes of a freeway could flood. If they occur
over a burn scar, a deeper more significant debris flow would form
which could cover and close a road and or threaten structures.
That is a real possibility, with the Palisades, Eaton, and
southern Bridge burn scars having the highest threat.

In addition to the hydro risks, there is a significant threat for
severe thunderstorms capable of producing very localized but
damaging winds and or a tornado. Still seeing several signatures
(the trajectory of the low, the diffluence aloft, the high shear
environment) for supercell thunderstorms with several high
resolution models resolving finer scale parameters conducive of
isolated strong downdraft winds and/or weak tornadoes (updraft
helicity being one of them).

What should people do? For tonight through Tuesday: Avoid outdoor
activities and stay indoors as much as possible, especially if
you hear thunder, see lightning, or experience sudden wind
shifts. Avoid parking near tall trees. Be ready for sudden power
outages. Avoid the roads as much as possible, and if you have to
drive, allow extra time as traffic will be increased due to
slippery roads, low visibility, and localized flooding. If you are
near a burn scar, there is a risk of significant debris flows.
Heed the advice of local officials, and expect at the very least
mud and debris on some roads. Boaters, please stay in safe harbor.
For everyone, stay tuned to your local news outlet and
weather.gov for any updates.

In addition, there will be a period of gusty southwest winds
focused over the interior areas. Snow levels remain high (above
7,000 feet) for the majority of the precipitation, but they lower
to 5,500 to 6,000 feet after the main rain later on Tuesday. So
while this is not a big snow maker of a storm, any post frontal
showers could be some light accumulations down to 6,000 foot
elevations.

By Wednesday afternoon or evening, any linger showers should end.
Drying and warming northwest to north winds will quickly follow
Wednesday Night and turn northeasterly on Thursday. Gusts in the
20 to 35 mph range are the most likely outcome. Temperatures will
increase as a result, along with a warming airmass, with highs in
the 70s common by Thursday.

.LONG TERM (FRI-MON)...13/249 PM.

Some models are showing the northeast flow that forms on Thursday
increasing some more on Friday then decreasing through Saturday.
Meanwhile high pressure will be building over the southwest.
Temperatures will continue to rise as a result, with highs in the
mid 70s to mid 80s common Friday through the weekend.

&&

.AVIATION...14/0207Z.

At 2355Z at KLAX, there a was 4400 ft deep moist layer.

Low confidence in the TAF. A strong cold front will pass through
the area and will exit LA county around noon on Tuesday (14/20Z).
Strong south winds ahead of the front will create areas of TURBC
over and near to hier trrn.

Both Cigs and Vis will vary frequently as the front nears passes
over every site. There is a 30 percent chc of TSTMs with the front
and a 20 percent chc during the afternoon behind the front.

KLAX...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue. High confidence in a 10-15 kt east wind component 13Z-17Z.

KBUR...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue.

&&

.MARINE...13/726 PM.

Tonight through Tuesday afternoon, a storm system and associated
cold front will move across the region. This will bring a 20-40%
chance of thunderstorms to all of the coastal waters during that
timeframe. Any thunderstorms that form may be capable of frequent
cloud to surface lightning, gusty and erratic winds with locally
higher, choppy seas, small hail, and even a waterspout. Please
see the latest Marine Weather Statement (LAXMWSLOX) for further
details.

For the outer waters and inner waters N of Point Sal, Small Craft
Advisory (SCA) level south winds are expected (60%-70% chance)
with the cold front tonight into Tuesday morning, then decreasing
from the west behind the front Tuesday afternoon through Tuesday
night. Wednesday through Thursday increasing NW winds will likely
reach SCA levels once again. Best chances south of Point
Conception. Conds should then be below SCA levels Friday through
Saturday night.

For the inner waters south of Point Conception, S to SW winds
increasing to SCA levels are expected across the area mainly
tonight into Tuesday morning as the front approaches and moves
through the region. There is a 50% chance of Gale Force winds
over these waters later tonight into early Tuesday. The strongest
winds will be north of Santa Cruz and Anacapa Islands and along
the coast from Point Mugu to Point Dume. Conds should then be
below SCA levels Tuesday night through Saturday night.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 8 AM PDT Tuesday for zones
      38-342>345-351>353. (See LAXNPWLOX).
     Flood Watch remains in effect through Tuesday afternoon for
      zones
      38-88-342-344-345-348-353-355-358-362-368>375-377>380-548. (See LAXFFALOX).
     Wind Advisory in effect until 2 PM PDT Tuesday for zones
      376>383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 AM PDT Tuesday for
      zone 645. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Tuesday for zones
      650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Tuesday for
      zone 670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PDT Tuesday for
      zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...Kittell/Rorke
AVIATION...Rorke
MARINE...Sirard/Ciliberti
SYNOPSIS...RK/CC

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

In the hours before

Special weather statement, Oct 13, 10:23 PM PDT, 58 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1023 PM PDT Mon Oct 13 2025

CAZ340-342-343-140545-
Santa Lucia Mountains CA-San Luis Obispo County Beaches CA-
Southern Salinas Valley CA-
1023 PM PDT Mon Oct 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN LUIS OBISPO
COUNTY THROUGH 1045 PM PDT...

At 1022 PM PDT, Doppler radar was tracking a strong thunderstorm
over Cambria, or 17 miles northwest of Morro Bay, moving northeast
at 30 mph. A brief weak tornado is possible.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cambria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3552 12081 3546 12098 3546 12100 3548 12103
      3558 12112 3565 12090
TIME...MOT...LOC 0522Z 239DEG 29KT 3557 12105

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Cohen/Schoenfeld/Phillips
Local storm report, Oct 13, 10:32 PM PDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1032 PM PDT Mon Oct 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     Landslide        4 WSW Atascadero        35.46N 120.74W
10/13/2025                   San Luis Obispo    CA   Dept of Highways

            Boulders and debris in the lane causing
            problems for motorists. Approx 4 vehicles
            affected.

&&

LP
Special weather statement, Oct 13, 10:34 PM PDT, 47 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1034 PM PDT Mon Oct 13 2025

CAZ342>344-140615-
Santa Lucia Mountains CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1034 PM PDT Mon Oct 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN LUIS OBISPO
COUNTY THROUGH 1115 PM PDT...

At 1033 PM PDT, Doppler radar was tracking a line of strong
thunderstorm 10 miles south of Bradley, or 13 miles northwest of
Paso Robles, moving northeast at 30 mph. A breif weak tornado is
possible with these storms.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Paso Robles...
San Miguel...
Templeton...
and Lake Nacimiento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3579 12067 3556 12059 3549 12088 3579 12098
TIME...MOT...LOC 0533Z 239DEG 28KT 3572 12087

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Cohen/Schoenfeld/Phillips
Local storm report, Oct 13, 10:35 PM PDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1035 PM PDT Mon Oct 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Tstm Wnd Dmg     2 NNE Cambria           35.57N 121.07W
10/13/2025                   San Luis Obispo    CA   Dept of Highways

            Tree down blocking the roadway.

&&

LP
Special weather statement, Oct 13, 10:47 PM PDT, 34 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1047 PM PDT Mon Oct 13 2025

CAZ340>345-140615-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-Santa Lucia Mountains CA-
San Luis Obispo County Beaches CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1047 PM PDT Mon Oct 13 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN SAN LUIS
OBISPO COUNTY THROUGH 1115 PM PDT...

At 1046 PM PDT, Doppler radar was tracking a line of strong
thunderstorms over Cambria, or 15 miles northwest of Morro Bay,
moving northeast at 35 mph. A brief weak tornado will be possible.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Luis Obispo...
Morro Bay...
Pismo Beach...
Atascadero...
Arroyo Grande...
Nipomo...
Cambria...
Grover Beach...
Oceano...
Santa Margarita...
Avila Beach...
Diablo Canyon...
Cayucos...
Baywood-Los Osos...
Highway 101 over Cuesta Grade...
Shell Beach...
and Lake Lopez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3571 12096 3548 12087 3556 12059 3506 12025
      3498 12064 3514 12065 3518 12074 3516 12077
      3522 12088 3527 12090 3534 12087 3534 12086
      3532 12086 3534 12083 3545 12090 3546 12100
      3563 12116
TIME...MOT...LOC 0546Z 243DEG 30KT 3554 12103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Cohen/Schoenfeld/Phillips
Local storm report, Oct 13, 11:17 PM PDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
1117 PM PDT Mon Oct 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Landslide        6 SW Atascadero         35.43N 120.77W
10/13/2025                   San Luis Obispo    CA   Dept of Highways

            Report of numerous basketball sized rocks in
            road.

&&

LP

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 10:14 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara5 hr
Oct 13, 10:14 PM PDTSpecial Marine WarningLOX2 hr
Oct 13, 10:15 PM PDTSpecial Weather StatementLOX30 min
Oct 13, 10:23 PM PDTSpecial Weather StatementLOXSan Luis Obispo22 min
Oct 13, 10:34 PM PDTSpecial Weather StatementLOXSan Luis Obispo41 min
Oct 13, 10:47 PM PDTSpecial Weather StatementLOXSan Luis Obispo28 min
Oct 13, 11:12 PM PDTSevere Thunderstorm WarningLOXSan Luis Obispo93 min
Oct 13, 11:15 PM PDTTornado WarningLOXSan Luis Obispo30 min
Oct 13, 11:54 PM PDTFlash Flood WarningLOXSan Luis Obispo4 hr
Oct 14, 12:18 AM PDTSpecial Marine WarningLOX117 min
Oct 14, 12:23 AM PDTSpecial Weather StatementLOXSanta Barbara97 min
Oct 14, 12:38 AM PDTSevere Thunderstorm WarningLOXSanta Barbara52 min
Oct 14, 1:01 AM PDTFlash Flood WarningLOXSan Luis Obispo, Santa Barbara4 hr
Oct 14, 1:21 AM PDTSpecial Weather StatementLOXSanta Barbara54 min
Oct 14, 1:27 AM PDTSpecial Marine WarningLOX93 min
Oct 14, 1:56 AM PDTSpecial Weather StatementLOXSanta Barbara34 min
Oct 14, 1:59 AM PDTSpecial Marine WarningLOX31 min
Oct 14, 2:00 AM PDTAreal Flood AdvisoryLOXVentura8 hr
Oct 14, 2:05 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 2:10 AM PDTSpecial Marine WarningLOX35 min
Oct 14, 2:20 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 2:30 AM PDTSpecial Marine WarningLOX45 min
Oct 14, 2:37 AM PDTSpecial Weather StatementLOX53 min
Oct 14, 2:38 AM PDTSpecial Weather StatementLOXSanta Barbara52 min
Oct 14, 2:58 AM PDTSpecial Marine WarningLOX62 min
Oct 14, 3:04 AM PDTSevere Thunderstorm WarningLOXSanta Barbara86 min
Oct 14, 3:06 AM PDTSpecial Marine WarningLOX84 min
Oct 14, 3:19 AM PDTFlash Flood WarningLOXSanta Barbara3 hr
Oct 14, 3:33 AM PDTSpecial Weather StatementLOXSanta Barbara57 min
Oct 14, 3:42 AM PDTSpecial Marine WarningLOX93 min
Oct 14, 3:58 AM PDTSpecial Marine WarningLOX92 min
Oct 14, 4:19 AM PDTSpecial Marine WarningLOX86 min
Oct 14, 4:26 AM PDTAreal Flood AdvisoryLOXSanta Barbara4 hr
Oct 14, 4:27 AM PDTSpecial Weather StatementLOXSanta Barbara63 min
Oct 14, 4:40 AM PDTAreal Flood AdvisoryLOXLos Angeles7 hr
Oct 14, 4:45 AM PDTSpecial Weather StatementLOX45 min
Oct 14, 5:01 AM PDTSpecial Marine WarningLOX89 min
Oct 14, 5:15 AM PDTSpecial Weather StatementLOXVentura60 min
Oct 14, 5:25 AM PDTSpecial Weather StatementLOXSanta Barbara50 min
Oct 14, 5:28 AM PDTSpecial Weather StatementLOXVentura47 min
Oct 14, 5:37 AM PDTSpecial Marine WarningLOX83 min
Oct 14, 5:39 AM PDTSpecial Weather StatementLOXLos Angeles66 min
Oct 14, 6:00 AM PDTSpecial Weather StatementLOXVentura60 min
Oct 14, 6:21 AM PDTAreal Flood AdvisoryLOXLos Angeles, Ventura6 hr
Oct 14, 6:25 AM PDTSpecial Weather StatementLOXVentura50 min
Oct 14, 6:35 AM PDTSpecial Marine WarningLOX85 min
Oct 14, 6:59 AM PDTSpecial Marine WarningLOX61 min
Oct 14, 7:04 AM PDTSpecial Weather StatementLOXVentura56 min
Oct 14, 7:15 AM PDTSpecial Weather StatementLOXVentura45 min
Oct 14, 7:41 AM PDTSpecial Weather StatementLOXVentura49 min
Oct 14, 7:49 AM PDTFlash Flood Warning Considerable damage threatLOXLos Angeles4 hr
Oct 14, 7:51 AM PDTSpecial Marine WarningLOX84 min
Oct 14, 8:04 AM PDTSevere Thunderstorm WarningLOXLos Angeles71 min
Oct 14, 8:54 AM PDTSpecial Weather StatementLOXLos Angeles66 min
Oct 14, 9:09 AM PDTSevere Thunderstorm WarningLOXLos Angeles83 min
Oct 14, 9:11 AM PDTAreal Flood AdvisoryLOXLos Angeles3 hr
Oct 14, 9:15 AM PDTSpecial Weather StatementLOXSanta Barbara45 min
Oct 14, 9:34 AM PDTSpecial Weather StatementLOXLos Angeles26 min
Oct 14, 9:35 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 9:38 AM PDTSpecial Marine WarningLOX50 min
Oct 14, 9:51 AM PDTSpecial Weather StatementLOXLos Angeles39 min
Oct 14, 9:53 AM PDTFlash Flood WarningLOXLos Angeles3 hr
Oct 14, 10:00 AM PDTSpecial Weather StatementLOXSanta Barbara45 min
Oct 14, 10:02 AM PDTAreal Flood AdvisoryLOXLos Angeles118 min
Oct 14, 10:19 AM PDTSpecial Marine WarningLOX56 min
Oct 14, 10:38 AM PDTSpecial Weather StatementLOXSanta Barbara37 min
Oct 14, 11:02 AM PDTWinter Weather AdvisoryLOXVentura3 hr
Oct 14, 11:28 AM PDTSpecial Marine WarningLOX17 min
Oct 14, 1:06 PM PDTSpecial Weather StatementLOXSan Luis Obispo39 min

Nearby

Tornado Warnings in California, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.